Doctor insights on:
Pop errin for 5 weeks to help control endometriosis. Endo symptoms improved but frequent headaches, constant bleeding, and fair loss. What now?
Many options: There are many options both medical and surgical to deal with symptoms of endometriosis. If ocp's work for you but you don't like the side effects you could try a different pill. Mirena (levonorgestrel) may also be effective. You should consult with your doctor to arrive at the best solution for your symptoms. ...Read more
Can errin, witch is the progestron only mini pill, be used as the morning after pill and if so how many should you take?
Same drug: With bc, original name is protected by a patent for a period of time.When that patent runs out, another drug company can make that same medicine with the same basic ingredients, but a different name.This is called a "generic" drug. The fda assumes that this medicine works the same, but blood levels may vary somewhat from the original brand name. ...Read more
Im on Errin (mini pill) right now due to family history of blood clots so I cant use the regular BC. I was late a couple days on my pills so I started bleeding. I bled light to medium for about 14 days then it stopped for a week and started again?
Mini Pill: It is normal to have irregular bleeding on the mini pill, especially if you miss any pills. You do not need to be on the mini pill if you only have a family history of blood clots. Estrogen is only an issue if you have a personal history of a blood clot yourself. I would talk to your gynecologist about it and refer to the CDC Medical Eligibility Criteria for contraception. ...Read more
I've been taking Errin for 6 months. Period was really light this month, almost like spotting for 5 days. Not pregnant. No pain. Is this normal?
Errin is an oral: contraceptive that has only progesterone in it. It's sometimes referred to as the "mini-pill" b/c, unlike the "combination" pill, it doesn't contain estrogen or estradiol. It's very common for menstruation to become lighter or even cease altogether after a few months on Errin. Menstruation (and fertility) return within a few months of discontinuing it. Dr. Anne ...Read more
Had baby 1/19/13. Been on errin since 2/2/13. Had light brown bleeding/discharge for 4 days started 4/24. Now lower back and abdominal pain & bloating?
This may be normal: This type of birth control pill is usually used when you are breastfeeding. If you are not, irregular bleeding is more common and this pill is slightly less effective in preventing pregnancy. If you are breastfeeding, irregular bleeding is common during the first 2 cycles. If the irregular bleeding and abdominal pain persist or gets worse over the next month, you should see your doctor, . ...Read more
Can the birth control errin cause irregular bleeding? I was on it had my period then two weeks later what seems like to be another period.
Had csec 1/2013. Had period 3/2, 4/2. Then brown light bleeding/discharge 4/24-28. On errin. Cant take estrogen. Count 4/24 as early period as none for 5/2? Always b irregular on bc? Cant breastfeed.
Taking Errin and Spironolactone (100mg) for birth control/acne for more than a year. I have developed anxiety and want to discontinue. Is it safe to?
Having abdominal cramps, lower back pain, & had brown discharge for 4 days a week ago. On errin. Had c-section on 1/19/2013. Still cramping & backache?
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more